# SDR SWAA2025031705006

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 75,211 hours, 44,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EMERGENCY LIGHT INOP L1 DOOR ON WALL <[01].  RELAMPED L1 DOOR WALL LIGHT AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-01-960-801.  PO 1109688.1; [02] RELAMPED L1 DOOR WALL LIGHT AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-01-960-801.  PO 1109688.1.
